Harvoni - I have 2 more days before I start treatments I am getting nervous again I am going to?
Added 6 Sep 2015:
I suffer from allergies I live in Texas I don't want to feel like this on the first day of my treatments any suggestions?
Harvoni is not going to interfere with your allergies. If you are taking anything like St. John's Wort for allergies, you should not take Harvoni.
Having Hepatitis C is a serious illness and you should begin the Harvoni as scheduled.
Please type in Harvoni here on drugs.com and read the list of drugs you cannot take with Harvoni.
Harvoni is going to help you with your illness!!! Do not be afraid or nervous. Your doctor will do routine blood tests to see how it is working for you!
The very best of luck to you, Happy2123 and God Bless!!!
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2015 • 1 answer
Just back from a 9day camping and hiking trip. Took my Harvoni religiously every morning at 8am. In?
Posted 17 Aug 2015 • 1 answer
I am nervous to start Harvoni. I was prescribed veikira with ribasphere a few weeks ago and 2 hours?
Posted 6 Feb 2016 • 2 answers
Posted 31 May 2016 • 3 answers
Hello! I'm new to the group and am starting my 12 Harvoni treatment on September 1, and I've got to?
Posted 31 Aug 2016 • 4 answers